A theory of takeovers and disinvestment

Lambrecht, B M and Myers, S C (2007) A theory of takeovers and disinvestment. Journal of Finance, 62 (2). pp. 809-845. ISSN 0022-1082

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Journal of Finance
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Departments: Lancaster University Management School > Accounting & Finance
ID Code: 44115
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:10
Refereed?: Yes
Published?: Published
Last Modified: 17 Sep 2019 00:53
URI: https://eprints.lancs.ac.uk/id/eprint/44115

Actions (login required)

View Item View Item